Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 97, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 16, 2014, 2:48 AM CST. It took effect at Dec 16, 2014, 12:00 PM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2014, 2:48 AM CST (08:48 UTC)
- In effect from
- Dec 16, 2014, 12:00 PM CST
- Expired
- Dec 17, 2014, 9:33 AM CST
- In force
- 22 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
033 WHUS73 KMKX 160848 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 248 AM CST TUE DEC 16 2014 ...AREAS OF DENSE FOG TO CONTINUE THIS MORNING... .LIGHT WINDS AND A MILD...MOIST AIR MASS OVER THE NEARSHORE WATERS WILL CONTINUE TO CAUSE AREAS OF DENSE FOG THIS MORNING. WINDS WILL INCREASE FROM THE NORTHWEST LATE THIS MORNING CAUSING THE DENSE FOG TO THIN AND DISSIPATE. THESE NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON AND CONTINUE THROUGH TONIGHT. WAVES WILL INCREASE TO 3 TO 5 FEET...MAINLY TOWARD THE OPEN WATERS DUE TO THE OFFSHORE WINDS. A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THIS PERIOD. LMZ643>646-161700- /O.EXT.KMKX.MF.Y.0022.000000T0000Z-141216T1500Z/ /O.NEW.KMKX.SC.Y.0097.141216T1800Z-141217T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 248 AM CST TUE DEC 16 2014 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 AM CST WEDNESDAY. THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. * VISIBILITY: AREAS OF DENSE FOG WITH VISIBILITIES LESS THAN ONE MILE THROUGH THIS MORNING. * WINDS: LIGHT SOUTHEAST WINDS WILL TURN TO THE NORTHWEST AND INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON. * WAVES: 1 TO 3 FEET...INCREASING TO 3 TO 5 FEET THIS AFTERNOON AND TONIGHT WITH THE HIGHEST WAVES TOWARDS THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
6 follow-up statements
243 WHUS73 KMKX 161507 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 907 AM CST TUE DEC 16 2014 ...AREAS OF DENSE FOG TO CONTINUE LATE THIS MORNING... ...BRISK WINDS AND HIGH WAVES THIS AFTERNOON INTO WEDNESDAY MORNING... .LIGHT WINDS AND A MILD...MOIST AIR MASS OVER THE NEARSHORE WATERS WILL CONTINUE TO CAUSE AREAS OF DENSE FOG LATE THIS MORNING. THE DENSE FOG ADVISORY OVER THE NEARSHORE WATERS HAS BEEN EXTENDED UNTIL NOON CST. WINDS WILL INCREASE FROM THE NORTHWEST BY NOON...CAUSING THE DENSE FOG TO THIN AND DISSIPATE. THESE NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...AND CONTINUE THROUGH TONIGHT. WAVES WILL INCREASE TO 3 TO 5 FEET...MAINLY TOWARD THE OPEN WATERS DUE TO THE OFFSHORE WINDS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THIS PERIOD. LMZ643>646-162315- /O.EXP.KMKX.MF.Y.0022.000000T0000Z-141216T1500Z/ /O.NEW.KMKX.MF.Y.0023.141216T1507Z-141216T1800Z/ /O.CON.KMKX.SC.Y.0097.141216T1800Z-141217T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 907 AM CST TUE DEC 16 2014 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS EXTENDED THE DENSE FOG ADVISORY UNTIL NOON CST TODAY. * VISIBILITY: AREAS OF DENSE FOG WITH VISIBILITIES LESS THAN ONE MILE THROUGH THIS MORNING. * WINDS: LIGHT SOUTHEAST WINDS WILL TURN TO THE NORTHWEST AND INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON. * WAVES: 1 TO 3 FEET...INCREASING TO 3 TO 5 FEET THIS AFTERNOON AND TONIGHT...WITH THE HIGHEST WAVES TOWARDS THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
247 WHUS73 KMKX 161910 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 110 PM CST TUE DEC 16 2014 ...BRISK WINDS AND HIGH WAVES THIS AFTERNOON INTO WEDNESDAY MORNING... .NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...AND CONTINUE INTO EARLY WEDNESDAY MORNING. WAVES WILL INCREASE TO 3 TO 5 FEET...MAINLY TOWARD THE OPEN WATERS DUE TO THE OFFSHORE WINDS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THIS PERIOD. LMZ643>646-170315- /O.CON.KMKX.SC.Y.0097.000000T0000Z-141217T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 110 PM CST TUE DEC 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WINDS: LIGHT SOUTHEAST WINDS WILL TURN TO THE NORTHWEST AND INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON. * WAVES: 1 TO 3 FEET...INCREASING TO 3 TO 5 FEET THIS AFTERNOON AND TONIGHT...WITH THE HIGHEST WAVES TOWARDS THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
488 WHUS73 KMKX 162130 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CST TUE DEC 16 2014 ...BRISK WINDS AND HIGH WAVES INTO WEDNESDAY MORNING... .NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE INTO EARLY WEDNESDAY MORNING. WAVES WILL INCREASE TO 3 TO 5 FEET...MAINLY TOWARD THE OPEN WATERS DUE TO THE OFFSHORE WINDS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THIS PERIOD. LMZ643>646-170530- /O.CON.KMKX.SC.Y.0097.000000T0000Z-141217T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CST TUE DEC 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WINDS: NORTHWEST 15 TO 25 KNOTS INTO WEDNESDAY MORNING. * WAVES: 3 TO 5 FEET INTO WEDNESDAY MORNING WITH THE HIGHEST WAVES TOWARDS THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SM WWW.WEATHER.GOV/MKX
043 WHUS73 KMKX 170320 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 920 PM CST TUE DEC 16 2014 ...BRISK WINDS INTO WEDNESDAY MORNING... .NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE INTO EARLY WEDNESDAY MORNING IN THE WAKE OF A STRONG COLD FRONT. HIGH WAVES WILL PREVAIL OVER THE OPEN WATER. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THIS PERIOD. LMZ643>646-171130- /O.CON.KMKX.SC.Y.0097.000000T0000Z-141217T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 920 PM CST TUE DEC 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WINDS: NORTHWEST 15 TO 25 KNOTS INTO WEDNESDAY MORNING. * WAVES: 2 TO 4 FEET BUT HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
572 WHUS73 KMKX 170917 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 AM CST WED DEC 17 2014 ...BRISK WINDS CONTINUE THIS MORNING... .BRISK AND GUSTY NORTHWEST WINDS WILL CONTINUE THIS MORNING AS COLDER AIR SWEEPS ACROSS LAKE MICHIGAN. HIGH WAVES WILL PREVAIL OVER THE OPEN WATER. THESE GUSTY NORTHWEST WINDS AND HIGHER WAVES WILL SLOWLY SUBSIDE LATER THIS MORNING AND AFTERNOON. LMZ643>646-171600- /O.EXT.KMKX.SC.Y.0097.000000T0000Z-141217T1600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 317 AM CST WED DEC 17 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST THIS MORNING. * WINDS: NORTHWEST 15 TO 25 KNOTS DECREASING TO 10 TO 20 KNOTS THIS AFTERNOON. * WAVES: 2 TO 4 FEET BUT HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
822 WHUS73 KMKX 171533 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 933 AM CST WED DEC 17 2014 ...WINDS AND WAVES ARE BELOW SMALL CRAFT CRITERIA... .THE PRESSURE GRADIENT WILL SLOWLY WEAKEN TODAY AS HIGH PRESSURE APPROACHES FROM THE NORTHWEST. GUSTY NORTHWEST WINDS WILL LINGER THROUGH THE AFTERNOON BUT WILL REMAIN BELOW SMALL CRAFT ADVISORY LEVELS. SUBSEQUENT WAVES WILL ALSO BE BELOW SMALL CRAFT ADVISORY CRITERIA. LMZ643>646-171645- /O.CAN.KMKX.SC.Y.0097.000000T0000Z-141217T1600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 933 AM CST WED DEC 17 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST WINDS OF 15 TO 20 KNOTS ARE EXPECTED THIS AFTERNOON WITH WAVES 2 TO 4 FEET. WINDS WILL CONTINUE TO SUBSIDE TONIGHT. $$ SM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 15, 8:59 PM CST, 5 hours 49 minutes earlier.
Area forecast discussion, Dec 15, 8:59 PM CST, 5 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
859 PM CST MON DEC 15 2014
.UPDATE...
A BREAK DURING THE EARLY EVENING IN THE DENSE FOG AS VSBYS ROSE
WITH STEADIER RAIN AND LIFT WITH VORT MAX PASSING THROUGH. BAND OF
HIGHER REFLECTIVITY SHOWERS ON RADAR OFFSHORE IN LINE WITH
ENHANCED LOW-LEVEL FRONTOGENESIS THAT LIFTS NORTH WITH VORT MAX.
HRRR AND 00Z NAM VSBY FORECASTS INDICATE 1/4 MILE OR LESS VSBYS
MOVE BACK IN TO THE LAKE SHORE COUNTIES BETWEEN 03Z AND 06Z WITH
BAGGY GRADIENT ASSOCIATED WITH THE SURFACE LOW AND INCREASED
SURFACE DEW POINTS...CONTINUING THROUGH THE OVERNIGHT. WILL HAVE
TO WATCH ADJOINING COUNTIES TO THE WEST FOR INCLUSION BASED ON NAM
FORECASTS. WILL LEAVE DENSE FOG ADVISORY AS IS.
&&
.AVIATION/06Z TAFS/...
PERIOD OF STEADIER RAIN BROUGHT VSBYS UP TO MVFR LEVELS THOUGH
IFR CIGS CONTINUE. NAM AND HRRR VSBY FORECASTS SHOW IFR VSBYS IN
FOG RETURNING BETWEEN 03Z AND 06Z AND LASTING THROUGH THE
OVERNIGHT...WITH IMPROVEMENT FROM WEST TO EAST REACHING THE
EASTERN TAF SITES AROUND/SHORTLY AFTER 12Z WITH COLDER...DRIER
AIR ADVECTING IN ON GUSTY NW WINDS BEHIND COLD FRONT. CIGS WILL BE
SLOWER TO RISE...WITH CIGS NOT EXPECTED TO REACH 1K FT OR HIGHER
UNTIL 21Z TO 00Z...AND MVFR LEVELS TOWARD THE END OF THE FORECAST
PERIOD.
&&
.MARINE...
MARINE DENSE FOG ADVISORY CONTINUES UNTIL 12Z TUESDAY...WITH VSBYS
RISING WITH COLDER...DRIER AIR ADVECTING IN ON INCREASING NW
WINDS BEHIND A COLD FRONT. A SMALL CRAFT ADVISORY WILL LIKELY BE
NEEDED FOR TUESDAY AFTERNOON AND EVENING AS THESE NW WINDS RISE TO
15 TO 25 KNOTS. THE OFFSHORE FETCH WILL KEEP HIGHER WAVES TOWARD
OPEN WATER.
&&
.PREV DISCUSSION... /ISSUED 411 PM CST MON DEC 15 2014/
TONIGHT AND TUESDAY...FORECAST CONFIDENCE...HIGH
PERIODIC RAIN SHOWERS WILL CONTINUE THROUGH THE NIGHT AS LOW
PRESSURE PASSES OVER NORTHERN ILLINOIS. EXPECT FOG TO DEVELOP AGAIN
ACROSS THE REGION. SOUNDINGS INDICATE A SATURATED ENVIRONMENT FROM
THE SURFACE TO MIDLEVELS THROUGH TUES MORNING. FOG MAY BE DENSE
AFTER MIDNIGHT MAINLY ACROSS THE SOUTHEAST WHERE ONSHORE FLOW THIS
EVENING WILL CONTRIBUTE TO ADDITIONAL MOISTURE.
COLD AIR ADVECTION ERODES LOW LEVEL INVERSION THIS EVENING AND
PROFILE IS ISOTHERMAL UP TO ABOUT 2000 FT. LITTLE CHANGE IN
OVERNIGHT TEMPERATURES EXPECTED FROM EVENING LOWS AND HIGH TEMPS
WILL OCCUR TUES MORNING AS COLD AIR ADVECTION CONTINUES DURING THE
DAY. TEMPERATURES ARE EXPECTED TO DROP TO NEAR FREEZING DURING THE
AFTERNOON SO A TRANSITION TO A RAIN/SNOW MIX IS EXPECTED AROUND
MIDDAY IN SOUTH-CENTRAL WI AND LATE AFTERNOON IN THE SOUTHEAST. A
FEW HOURS OF LIGHT SNOW IS POSSIBLE ON THE BACK EDGE OF PRECIP
WITH LITTLE TO NO ACCUMULATION.
BEHIND THE DEPARTING LOW WINDS WILL SHIFT NORTHWEST AND
INCREASE. MID LEVELS WILL BE DRYING ON TUES BEHIND THE COLD FRONT
BUT SOUNDINGS SHOW LOW LEVEL MOISTURE LINGERING. HENCE CLOUDS WILL
CONTINUE AFTER PRECIPITATION ENDS.
TUESDAY NIGHT THROUGH THURSDAY NIGHT...FORECAST CONFIDENCE
MEDIUM TO HIGH.
BRISK NWLY WINDS AND COLD ADVECTION TO CONTINUE TUE NT AND WED AS
THE UPPER TROUGH CURRENTLY OVER MANITOBA AND W ONTARIO CANADA
MOVES SEWD ACROSS THE STATE. 850 MB TEMPS TO DROP TO -10C BY 18Z
WED. THE COLD POOL WILL MOVE AWAY BY THU WITH POLAR HIGH PRESSURE
TO THEN PREVAIL OVER THE UPPER MS RIVER VALLEY.
THE SFC TEMPS WILL DEPEND ON CLOUD COVER WHICH IS UNCERTAIN. THE
TYPICAL MOIST LOW LEVELS OF THE NAM HANGS ONTO THE STRATUS RIGHT
INTO THU WHILE THE GFS SOUNDINGS SUGGEST MORE PTLY CLOUDY
CONDITIONS WITHIN THE COOLER AND DRIER AIRMASS. GIVEN NO SNOW
COVER...ANY SUNSHINE WILL AID IN MILDER TEMPS THAN WHAT MAY BE
EXPECTED. BELIEVE BROKEN STRATUS ARE LIKELY AT TIMES WITH THE
UPPER TROUGH PASSAGE ON WED ESPECIALLY OVER CENTRAL WI...THEN
TRENDING MORE PARTLY CLOUDY INTO THU. DID TREND A LITTLE ON THE
MILD SIDE FOR HIGH TEMPS BUT LOW TEMPS HAVE THE POTENTIAL TO BE
COLDER IF CLEARING HOLDS LONG ENOUGH AT NIGHT.
LONG TERM...FRIDAY THROUGH MONDAY...FORECAST CONFIDENCE MEDIUM.
THE WRN GREAT LAKES WILL REMAIN BETWEEN THE NRN AND SRN JET
STREAMS WITH LITTLE FLOW ALOFT. A N-S SFC RIDGE WILL PREVAIL OVER
THE REGION DURING THIS TIME WITH SLOWLY RISING HIGH TEMPS IN THE
30S.
AVIATION/00Z TAFS/...
EXPECT MAINLY IFR CONDITIONS OR LESS TO CONTINUE THROUGH TUES
MORNING. DENSE FOG IS LIKELY AT TIMES AT MKE AND ENW DUE TO A
MOIST SOUTHEAST FLOW. IT MAY ALSO DEVELOP AT MSN AND UES BUT THERE
IS MORE UNCERTAINTY AT THE THESE LOCATIONS.
WINDS WILL INCREASE TUESDAY AND SHIFT TO THE NORTHWEST WHICH WILL
HELP SCOUR OUT LOW CLOUDS SOMEWHAT IN THE AFTERNOON. MAY SEE NEAR
MVFR CONDITIONS LATE TUES AFTERNOON AT MSN THEN SPREADING TO EASTERN
TAF SITES.
PERIODIC RAIN SHOWERS EXPECTED THROUGH TUES MORNING. EXPECTING A
TRANSITION TO A RAIN/SNOW MIX MIDDAY WITH SOME LIGHT SNOW SHOWERS
POSSIBLE LATE IN THE AFTERNOON AT MSN AND EARLY EVENING AT EASTERN
TAF SITES. NO SNOW ACCUMULATION EXPECTED.
MARINE...
ONSHORE WINDS AND RELATIVELY HIGH LOW LEVEL MOISTURE WILL RESULT
IN PERSISTENT DENSE FOG ACROSS THE NEARSHORE WATERS THROUGH
TONIGHT. WINDS WILL SHIFT OFFSHORE TUESDAY MORNING...LIKELY
BRINGING DRIER AIR AND AN END TO THE DENSE FOG.
NORTHWEST WINDS WILL BECOME GUSTY BY TUESDAY AFTERNOON...WITH
HIGHER WINDS PERSISTING INTO THE NIGHT. A SMALL CRAFT ADVISORY
WILL LIKELY BE NEEDED FOR THIS PERIOD.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL 7 AM CST TUESDAY FOR WIZ052-060-066-071-
072.
LM...DENSE FOG ADVISORY UNTIL 7 AM CST TUESDAY FOR LMZ643>646.
&&
UPDATE...REM
TONIGHT/TUESDAY AND AVIATION/MARINE...SM
TUESDAY NIGHT THROUGH MONDAY...DAVISHazardous weather outlook, Dec 15, 3:26 PM CST, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 PM CST MON DEC 15 2014 WIZ046-047-051-052-056>060-062>072-162130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 326 PM CST MON DEC 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A DENSE FOG ADVISORY IS IN EFFECT FOR SHEBOYGAN...OZAUKEE... MILWAUKEE...RACINE...AND KENOSHA COUNTIES. FOG WILL ALSO REDEVELOP OVER THE REMAINDER OF SOUTHERN WISCONSIN AND MAY BECOME DENSE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-162130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 PM CST MON DEC 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A MARINE DENSE FOG ADVISORY IS IN EFFECT. LOOK FOR WIDESPREAD VISIBILITIES LESS THAN 1 MILE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY BRISK NORTHWEST WINDS BEHIND DEPARTING LOW PRESSURE MAY BRING SMALL CRAFT ADVISORY CONDITIONS TUESDAY AFTERNOON AND TUESDAY NIGHT. WWW.WEATHER.GOV/MKX MG
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 9:07 AM CST | Marine Dense Fog Advisory | MKX | 3 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.